# SDR YENA2021091700593

- Difficulty date: September 8, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 40,050 hours, 25,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION DISCOVERED ON WASTE BOX INNER DOUBLER; (REF TOMX NR 00394) REPAIRED WASTE BOX INNER DOUBLER IAW SRM 53-23-60 / REPAIR 51P.
